It is currently Fri Aug 18, 2017 1:05 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 30 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Tue Jul 12, 2011 3:36 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
Lilly why I am really scared now is no, I wasn't even on any morphine. I had gotten down to 2.5 a day of Methadone but then couldn't tolerate the clonidine etc... we are calling my doctor right now.
Anita

_________________
Live like you mean it !


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 12, 2011 3:45 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Good catch Lillyval!!! I somehow missed where Anita said, "I stopped the Methadone last week . That was when I was on 5 mg 3 x a day and then I started Suboxone cuz my WD was so bad "

Anita, don't panic!! You've been on Suboxone for a short time, you have not permanently buggered yourself up.

You can take Dr. J's advice and discontinue the Suboxone immediately or you can work yourself off of the Suboxone as quickly as possible. It's probably not a bad idea at all to call your doctor and discuss this all with him.

I'm sorry I mis-read your post where you said you had already been off of Methadone for a week.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 12, 2011 4:57 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
Well... thanks guys... I am in a hmmm... mild panic but I have a call into my dr. I'll keep you posted when this all gets sorted out.

Anita

_________________
Live like you mean it !


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Jul 12, 2011 5:02 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
well.. .mild panic here but when he calls back.. shall I ask to resume Methadone and taper with liquid methadone.. or just try the baclofen/clonidine again now. I know you can't prescribe, but what would your experience tell you ?

Anita

_________________
Live like you mean it !


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 12, 2011 5:06 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Anita, please, stop and take a deep breath. There's no need to panic. You are where you are. Just keep tapering off. You're already on sub and you were already dependent on opiates. Otherwise you wouldn't have been having withdrawals. You can't go back and stop the suboxone, so please, try to calm down and just do your taper. What's done is done. Go from here forward and don't look backward. You're just upsetting yourself when you can't change the current situation anyway.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 12, 2011 5:15 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
thanks. breath taken.

_________________
Live like you mean it !


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 12, 2011 5:37 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
I'm really sorry I caused you to panic. Please know that you are not the first one here to get on Sub after getting OFF opiates, in fact I'm one of those people myself. I just wanted you to know what you are dealing with. I really wish to God that doctors were more knowledgeable about Sub, but apparently that is too much to ask for. I think you will be OK if you continue to taper steadily and don't get comfortable on 6mg. Hang in there, and let us know what your doc recommends.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 12, 2011 11:32 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
Hi, well.. kind of a scary day and I did take the deep breath. We talked to my doctor and all agree that I will continue with the suboxone. We feel it will be the best option for me.
Thanks and I must say this has been an exhausting week.
Anita

_________________
Live like you mean it !


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 15, 2011 12:10 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
Just wanted to follow-up a bit. I had an appointment with my dr. who is going to prescribe the suboxone We had a great visit and he said the taper was way too fast that the pain dr. had me on for the Methadone. I'm really happy to be in his care, and his biggest concern is that I am comfortable during this taper and that I don't push it too fast. So, thanks so much for your input and support and I feel really good about working with my doctor on this taper.
Anita

_________________
Live like you mean it !


Top
 Profile  
 
   
 Post subject:
PostPosted: Tue Jul 19, 2011 11:01 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 10, 2011 3:35 am
Posts: 91
Hi again, I just want to write a brief, but profuse thank-you for this wonderful site. I have been reading a lot of the posts and I just want to thank all of you for keeping such meticulous journals, and also for being so open about the whole process and all the challenges, and the successes. I am doing well so far, and thanks to this site.. I feel like I have guidance and support as I proceed through this taper. I am humbled by all the stories and again.. just so grateful to have found this site and everyone's generosity. Right now, just for a little update.. I just made a decrease to somewhere between 3 and 4 and thanks to this site I feel like I am not doing this blindly. My dr. likes to keep pretty "loose reins" on his patients unless otherwise warranted, so again, my deepest appreciation for all the help so far.
Anita

_________________
Live like you mean it !


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 30 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group